# SDR AALA961517

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AA
- Make and model: Boeing 727227
- Aircraft serial: 20733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1166-1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN BULGING AND FASTENER HEAD SHEAR BELOW AFT LAV SERVICE DOOR.  REPAIRED AFFECTED AREA PER ESO 11697 DATED 2 OCT 1996.  (M)
